# SDR SWAA2022022596258

- Difficulty date: November 27, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 40,489 hours, 20,427 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER T/E PANEL SUPPORT BEAM FOR PANEL 561AB IS CRACKED / REMOVED AND REPLACED LT WING LWR T/E PANEL SUPPORT BEAM FOR PANEL 561AB PER SRM 51-40-02-0G-0 PARA 4; & 7
